# SDR DALA2021072004099

- Difficulty date: July 11, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 90,194 hours, 40,679 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Missing
- Location: Rt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 AFT RT DOOR HANDLE COVER MISSING. CORRECTIVE ACTION: INSTALLED MISSING DOOR HANDLE COVER PER B757 AMM 52-11. (1871243)
